After My Heart Surgery In January I Was Put On Coumadin Because Of The Valve Replacement. All Was Fine Untill March When The Put Me On Toprol Which Is A Blood Thinner About A Week Into It Me Urine Started Turning Red Which Looked Just Like Blood. Of Course I Was Scared Because Of The Coumadin The Doctors Have No Idea Why The Blood. I Feel Like It Is The Toprol But The Doctors Want To Do All These Procedures Like Stick Tubes Up Me To Check My Bladder Now They Want To Put Me Thru More Pain To Do Something Else. Help Me Figure Out What It Is I Do Not Hurt Nor Do I Feel It Is Anything But The Meds But I Cant Get The Doctors To Listen To Me .Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?